skin-hair-icon
Reaction of hydroquinone
I have used a topical hydroquinone 4% cream for treating a black horizontal line on my nose. After 1 month use that line almost fades away but area around nose is now irritating and getting bit darker. I have discontinued the use of hydroquinone topical and now applying boroplus to the affected area...Does that irritation and darkness fades away on its own???
88 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind S Mittal
Dermatologist 8 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Greetings. The irritation and darkness should improve with time. This medicine was prescribed by a doctor ? You must use the creams - as prescribed by a qualified dermatologist - including the amount to be applied and the number of days the cream is to be used. Also use a sunscreen daily. This will prevent recurrence of darkening.
Next Steps
see a qualified dermatologist near you
Health Tips
Further queries can be sent on follow up messaging
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.